Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for abdominal TB

mysonis13yearsold,he issufferingfromabdominal tb ,heis under treatmenttb from5months.but he s wight inceases 1kg,but abdominalpain is dicreases.but feaver comes everyday evening upto100f.without drug it was reverce.in this period c-reactiveprotin48dlto12dl&ESR70to35 coming down.now he is suffering from allergy,so he is not looking good,ct,ultrasound,colonosopy,aenterosopy,these all tests are not given confermation to TB OR CROHNS.SYMPTOMS are abdominalpain,fever,waightloss,anemea,his grouth is also stoped from 1 year. we are in dilama,pls told me what treatment would we continue,TB or CROHNS?
Thu, 5 Sep 2019
Report Abuse
Question is related to
Diseases and Conditions
Pediatrician, Pulmonology 's  Response
Hello,

Even after 5 months of TB treatment if fever is still persisting, we need to consider the possibilities-
1. XDR TB or MDR TB.
2. Crohn's disease.

Hope I have answered your query. Let me know if I can assist you further.

Take care.

Regards,
Dr. Sumanth Amperayani, Pediatrician, Pulmonology
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have a sister who is having Abdominal TB and Ascites, since two months, and she is on this drugs which the Doc says she will take for...

Recent questions on  Tuberculosis

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...i have mdr tb in bone. I am taking kanamycin...

doctor1 MD

Hello. I had Tuberculosis from travelling in 2008 and was treated one year later in 2009 with the 6 month routine meds. Since then and post...

doctor1 MD

mysonis13yearsold,he issufferingfromabdominal tb ,heis under treatmenttb from5months.but he s wight inceases 1kg,but abdominalpain is dicreases.but...

doctor1 MD

Hi, My husband is taking medicine for TB from last 3 months and he is now complaining pain in his back and thighs. Though Dr. told that TB...

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause...